# SDR REXA2022011900035

- Difficulty date: December 9, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL CORRODED BETWEEN FS 378 AND FS 483 - REMOVED & REPLACED R/H SEAT RAIL BETWEEN F.S. 378 TO 483 IAW CRJ700 AMM 53-00-49-000/400-801(A17) WVAC EMP # 56399
